# SDR F3LA2009031800051

- Difficulty date: March 4, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 19,614 hours, 9,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C059560.  DURING C4/S1 C-CHECK, INSPECTION NOTED CORROSION ON FLOOR PANEL 222FF.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL IAW AMM 53-12-12 PB 401.
